# SDR TSAA9953453

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6570947188
- Condition: Damage
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREFLAP ON RIGHT WING ABOVE BEARING TRACK DAMAGED.  REPAIRED PYLON SKIN PER ECO 3025.  AIRCRAFT RETURNED TO SERVICE.  (M)
